# SDR N6WA20091207

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 11,690 hours, 8,245 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR CAUTION MSG.  CYCLED DOOR OPEN/CLOSED NO MSG'S IAW AMM 52-21-00.
